# SDR 2023F00280

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: General aviation
- Aircraft: N940PH
- Make and model: Skrsky S92A
- Aircraft serial: 920206
- Aircraft time: 9,201 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 9235115100050
- Part serial: A17300104
- Condition: Bypassing
- Location: Main
- Part time: 6,801 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON CLIMB OUT FROM HMA, THE MGB BYPASS LIGHT ILLUMINATED. PERFORMED EP AND RETURNED FOR LANDING.
